# SDR AALA202205102051

- Difficulty date: May 2, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,992 hours, 11,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR INDICATOR FOR DOOR LOCKING MECHANISM, NOT CHANGING FROM LOCKED TO UNLOCKED. REMOVED AND RE-ADJUSTED L4 PANEL 832BZ. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
